| Model Number |
HexaVue IP |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that their hexavue ip custom room rack was locked and displayed an error.This event occurred prior to a patient procedure.No report of injury or procedure delay.
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit and found that the nurse touch panel experienced an overlay error causing the mna to go offline and the reported event to occur.To resolve the issue, the technician rebooted the mna, tested the unit, confirmed it to be operating according to specification, and returned it to service.No additional issues have been reported.